# SDR ASAA0843968

- Difficulty date: November 18, 2008
- Submitted: December 8, 2008
- Operation: Air carrier
- Aircraft: N771AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25104
- Aircraft time: 52,326 hours, 29,609 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C2632017
- Part serial: 1795
- Condition: Chafed
- Location: Mid Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OUTBOARD MID FLAP LOWER SURFACE HAS A CHAFED SPOT JUST ABOVE NR 2 FLAP TRACK FAIRING.  REPAIRED LT OUTBOARD MID FLAP LOWER SURFACE SKIN IAW B737 400 SRM 51 70 10 PG 214 & IAW B737 400 SRM 51 70 10 PG 249-256.
